# SDR FDEA202206291617

- Difficulty date: June 29, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT CENTER CARGO SHEAR TIE AT FRAME STATION 1561   BETWEEN LONGERON - 50 RIGHT HAND TO 51 RIGHT HAND. EXISTING REPAIR AT CENTER CARGO SHEAR TIE AT FRAME STATION 1561 BETWEEN   LONGERON - 50 RIGHT HAND TO 51 RIGHT HAND EVALUATED AND FOUND UNKNOWN REPAIR   EXTRUSION USED NOT IN ACCORDANCE WITH DOUGLAS DRAWING AFA7813 REVISION G.   REPAIR CARRIED OUT AT CENTER CARGO SHEAR TIE FRAME STATION 1561 BETWEEN   LONGERON - 50 RIGHT HAND TO 51 RIGHT HAND IN ACCORDANCE WITH SRM 53-00-06-2R   REPAIR 1 FIGURE 202. EO 1-5100-7-5001 B7 PART 1, TITLE: STRUCTURES Ï¿½ REPAIR CATALOG Ï¿½   MD-11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
